Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 56, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 3, 2012, 7:21 AM CST for Holmes County, Jackson County, Washington County, Florida; Geneva County, Houston County, Alabama. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 3, 2012, 7:21 AM CST (13:21 UTC)
- Expired
- Mar 3, 2012, 8:00 AM CST
- In force
- 39 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Geneva County, AL, Houston County, AL, Holmes County, FL, Jackson County, FL, Washington County, FL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 7:25 AM CST | TSTM WND DMG | 5 N Bonifay, FL | A LARGE TREE WAS BLOWN DOWN ON HIGHWAY 177. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 3, 6:35 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 1.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 499 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 472 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
826 WUUS52 KTAE 031321 SVRTAE ALC061-069-FLC059-063-133-031400- /O.NEW.KTAE.SV.W.0056.120303T1321Z-120303T1400Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 721 AM CST SAT MAR 3 2012 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN HOLMES COUNTY IN THE PANHANDLE OF FLORIDA... NORTHWESTERN JACKSON COUNTY IN THE PANHANDLE OF FLORIDA... NORTHEASTERN WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA... EXTREME SOUTHEASTERN GENEVA COUNTY IN SOUTHEAST ALABAMA... SOUTH CENTRAL HOUSTON COUNTY IN SOUTHEAST ALABAMA... * UNTIL 800 AM CST * AT 717 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CHIPLEY...OR NEAR HOLMES COUNTY AIRPORT...AND MOVING EAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CHIPLEY MUNICIPAL AIRPORT...BAHOMA...RICHTER CROSSROADS... GRACEVILLE...BROWNTOWN...SOUTHERN JUNCTION...JACOBS...GARRETTS CROSSROADS...CAMPBELLTON...ELLAVILLE...MADRID...SILLS AND SEALY SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM. && LAT...LON 3108 8539 3091 8508 3071 8564 3088 8571 TIME...MOT...LOC 1322Z 251DEG 30KT 3083 8557 $$ 15-HARRIGAN
1 follow-up statement
579
WWUS52 KTAE 031338
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
838 AM EST SAT MAR 3 2012
ALC061-FLC059-031348-
/O.CAN.KTAE.SV.W.0056.000000T0000Z-120303T1400Z/
GENEVA AL-HOLMES FL-
738 AM CST SAT MAR 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOLMES AND
EXTREME SOUTHEASTERN GENEVA COUNTIES IS CANCELLED. THE STORM HAS
MOVED OUT OF THE AREA...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CST SATURDAY AFTERNOON
FOR SOUTHEAST ALABAMA AND CENTRAL FLORIDA AND SOUTHWESTERN GEORGIA.
LAT...LON 3075 8553 3091 8556 3105 8534 3091 8508
3076 8549
TIME...MOT...LOC 1338Z 251DEG 30KT 3092 8537
$$
ALC069-FLC063-133-031400-
/O.CON.KTAE.SV.W.0056.000000T0000Z-120303T1400Z/
HOUSTON AL-JACKSON FL-WASHINGTON FL-
738 AM CST SAT MAR 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CST
FOR NORTHEASTERN WASHINGTON...NORTHWESTERN JACKSON AND SOUTH CENTRAL
HOUSTON COUNTIES...
AT 731 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JACOBS...MOVING EAST
AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ELLAVILLE...SILLS...SEALY SPRINGS AND BASCOM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3075 8553 3091 8556 3105 8534 3091 8508
3076 8549
TIME...MOT...LOC 1338Z 251DEG 30KT 3092 8537
$$
15-HARRIGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 4:10 AM CST, 3 hours 11 minutes earlier.
Area forecast discussion, Mar 3, 4:10 AM CST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
510 AM EST Sat Mar 3 2012
...Strong to severe storms expected later today...
.SYNOPSIS...Latest mesoscale analysis at 09 UTC shows the cold front
extending from just west of New Orleans northeastward into Central
Alabama and then into the Carolina Piedmont. A very warm and muggy
airmass was in place across our region with dewpoints into the upper
60s as far inland as Albany. Satellite imagery does show an
extensive area of low stratus in place across Apalachee Bay and into
South Central Georgia. However, convective debris cloudiness from
upstream activity is all spreading north of the region, indicating
that we will likely see some surface heating as the stratus mixes
out later this morning.
&&
.SHORT TERM...There's a lot going on this morning so will keep this
brief. The storm system across the Southeast is expected to move
through the region this afternoon and evening. The models are
generally very close in their timing of this system with just a
couple hours separating the available guidance members.
Hi-res guidance and the global guidance is all insistent on the
reintensification of convection out ahead of the cold front later
this morning as a secondary reinforcing shortwave moves into the
Lower Mississippi Valley. This coupled with some modest surface
heating should lead to an active afternoon across much of our area.
Deep layer shear is more than sufficient...though largely
unidirectional and SBCAPES are expected to exceed 1000 J/KG,
especially across the Florida Big Bend and into South Central
Georgia. Because the shear is largely unidirectional, anticipate
most of the severe weather threat to be damaging winds. However,
with the magnitude of the shear and expected surface heating late
this morning, the pattern is ripe for a few discrete supercells to
come flying out of the Gulf and generate a tornado threat, which is
why SPC has our region outlined in a 10 percent tornado area.
In addition to the severe weather threat, the guidance has been
quite consistent in a training band of convective precip developing
from the Florida Panhandle into South Central Georgia. While the
models vary in their maximum totals within this convective band, the
mean of the guidance fields calls for around 2 to 4 inches of
rainfall with isolated higher totals nearing 6 inches. Based on
this, will issue a flood watch for much of Southern Georgia and
North Florida.
As the cold front comes through the region tonight, the severe
threat will diminish and shower and thunderstorm activity will shift
south of the area. Cooler and drier air will arrive on Sunday with
the potential for patchy frost across the Southeast Florida Big Bend
on Monday morning.
.LONG TERM...(Monday Night through Saturday).
The large scale pattern commences rather deamplified highlighted in
nrn stream by troughing over west coast, broad ridging ewd to east
coast and a trough across extreme wrn Atlc. srn stream marked by
rather flat flow w coast to ms river then broad ridging ewd to
coast. At surface, high pressure across Carolina coast with ridging
swwd across ne gulf region.
Models diverge with ECMWF much more bullish with upper and lower
features. In this scenario, wrn trough becomes full latitude with
closed low over Colorado river valley by wed aftn. low becomes
cutoff from flow and largely spins over Baja region thru rest of
forecast period as trough shifts ewd. flow east of low becomes
dry NW thru wed then trough moves ewd becoming full latitude
trough over ern CONUS Fri and Sat with moisture streaming ENE and
across local area. At surface, large high moves ewd across Cntrl FL
and offshore, while Carolina high moves ewd and off coast both on
Tues allowing both highs to merge providing a long fetch of breezy
ESE flow, suppressing fog and moderating temps and continuing into
at least Fri. Influenced by above upper trough, surface low develops
over TX on Monday and lifts NEWD dragging cold front and possible
squall line ahead of it across local area Fri and then absent upper
support likely lays down w-e just south of area on Sat. Conversely,
much weaker and slower GFS develops upper low over TX/OK slows down
front and keeps it west of our area. so model confidence for latter
half of extended remains low and forecast will go drier and warmer
MEX until i see better agreement.
Will go with nil pops thru Thurs night then wdly sct-lo sct Fri into
Sat. In wake of recent front, min temps Mon night will commence
around 5 to 10 degrees below climo then moderate each night rising
to climo Tues night and around 5 to 10 degrees above climo Wed thru
Fri nights. Max temps will be around climo Tues thru Wed then rise
to around 5 degrees above climo Thurs thru Sat as local area placed
increasingly in warm sector ahead and along of next weather system.
(avg inland climo is 45/71 degrees).
&&
.AVIATION...As in previous nights, IFR conditions (mainly CIGS) are
already developing, and will once again become widespread across the
area into this morning, with periods of MVFR vsbys and LIFR cigs
likely most areas. By daybreak showers and thunderstorms will begin
to spread eastward into western portions of the area ahead of an
approaching cold front, and all terminals will experience
significant periods of shower and thunderstorm activity throughout
the day. Thunderstorms and then showers will end from w-e beginning
in the late eve, but likely persist past 06z at VLD. Conditions not
likely to improve above MVFR through the forecast period.
&&
.MARINE...Small craft advisory conditions will develop this
afternoon ahead of a strong cold front. Widespread showers and
thunderstorms, some severe, will occur ahead of the cold front.
Winds will shift to offshore behind the cold front and gust to gale
force at times after midnight before gradually subsiding on Sunday.
Conditions will slowly improve beginning Sunday afternoon with light
northerly winds expected by Monday. An increase in winds and seas
is expected by mid week as a large high pressure area builds down
the Eastern Seaboard.
&&
.FIRE WEATHER...Abundant low level moisture will continue to stream
into the region today ahead of a cold front which will then cross
the area thru this eve. Areas of rain with embedded thunder and
gusty winds are expected along and behind this front. The eastern
Big Bend will be the last to see the rain arrive during mainly the
afternoon/evening hours. Much drier air will spill into the region
in the wake of the front for Sunday. A combination of low relative
humidity and high dispersions will likely result in critical fire
weather conditions over much of northern Florida. North of the
Florida border, critical low humidity durations are likely. As a
result, a fire weather watch has been issued for all the Florida
zones for Sun aftn-eve and for all the AL/GA zones for Sun aftn. Red
flag humidities are likely to persist over all of the FL zones on
Monday and possibly for inland portions into mid week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 78 46 69 39 73 / 100 100 10 0 0
Panama City 76 47 68 46 72 / 100 100 10 0 0
Dothan 73 41 69 41 69 / 90 70 0 0 0
Albany 75 42 67 39 69 / 100 80 10 0 0
Valdosta 79 46 66 39 70 / 100 100 20 0 0
Cross City 79 51 64 36 73 / 70 90 30 0 0
Apalachicola 78 50 67 44 72 / 100 100 20 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...Fire Weather Watch Sunday afternoon for Coffee-Dale-Geneva-Henry-
Houston.
GA...Flood Watch from 11 AM EST this morning through late tonight for
Baker-Ben Hill-Berrien-Brooks-Colquitt-Cook-Decatur-
Dougherty-Grady-Irwin-Lanier-Lowndes-Miller-Mitchell-
Seminole-Thomas-Tift-Turner-Worth.
Fire Weather Watch Sunday afternoon for Baker-Ben Hill-Berrien-
Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-Early-
Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-Quitman-
Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.
FL...Fire Weather Watch from Sunday afternoon through Sunday evening
for Calhoun-Central Walton-Coastal Bay-Coastal Dixie-
Coastal Franklin-Coastal Gulf-Coastal Jefferson-Coastal
Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland
Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-Inland
Taylor-Inland Wakulla-Inland Walton-Jackson-Lafayette-Leon-
Liberty-Madison-South Walton-Washington.
Flood Watch from 11 AM EST /10 AM CST/ this morning through late
tonight for Calhoun-Coastal Bay-Coastal Franklin-Coastal
Gulf-Coastal Jefferson-Coastal Wakulla-Gadsden-Inland Bay-
Inland Franklin-Inland Gulf-Inland Jefferson-Inland Wakulla-
Jackson-Leon-Liberty-Madison-Washington.
Dense Fog Advisory until 9 AM EST /8 AM CST/ this morning for
Calhoun-Central Walton-Coastal Bay-Coastal Franklin-Coastal
Gulf-Coastal Jefferson-Coastal Wakulla-Inland Bay-Inland
Franklin-Inland Gulf-Inland Wakulla-Leon-Liberty-South
Walton-Washington.
GM...Dense Fog Advisory until 11 AM EST this morning from Destin to
the Suwannee River Entrance out to 20 nautical miles.
Small Craft Advisory from 1 PM this afternoon to 7 PM EST Sunday
from Destin to the Suwannee River out to 60 nautical miles.
&&
Aviation/Fire Weather...Block
Rest of Discussion...GodseyHazardous weather outlook, Mar 3, 4:26 AM CST, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 526 AM EST SAT MAR 3 2012 ...SLIGHT RISK OF SEVERE WEATHER ACROSS THE ENTIRE REGION TODAY... ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-041000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 526 AM EST SAT MAR 3 2012 /426 AM CST SAT MAR 3 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A STRONG COLD FRONT WILL MOVE INTO THE REGION TODAY LEADING TO THE DEVELOPMENT OF WIDESPREAD SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS ARE EXPECTED TO BECOME SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. A FEW STORMS OUT AHEAD OF THE MAIN AREA OF SHOWERS AND THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING AN ISOLATED TORNADO. IN ADDITION TO THE SEVERE WEATHER THREAT...LOCALLY HEAVY RAINFALL IS EXPECTED ACROSS MUCH OF SOUTHERN GEORGIA AND NORTH FLORIDA. A FLOOD WATCH HAS BEEN ISSUED FOR THIS AREA. STORM TOTAL RAINFALL AMOUNTS ARE EXPECTED TO RANGE BETWEEN 2 AND 4 INCHES WITH ISOLATED MAXIMUM TOTALS NEAR 6 INCHES POSSIBLE BY SUNDAY MORNING. STRONG ONSHORE WINDS TODAY ALONG THE FLORIDA BIG BEND AND PANHANDLE BEACHES WILL CREATE A HIGH RISK OF RIP CURRENTS. LATER THIS EVENING...OFFSHORE WINDS BEHIND THE COLD FRONT WILL LEAD TO SOLID SMALL CRAFT ADVISORY CONDITIONS OVER THE COASTAL WATERS WITH GALE FORCE GUSTS POSSIBLE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... BREEZY...BUT DRY CONDITIONS ARE EXPECTED FOR SUNDAY. MORE TRANQUIL CONDITIONS WILL RETURN BY MONDAY WITH THE NEXT CHANCE OF RAIN OCCURRING LATE IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS ANTICIPATED TODAY. SPOTTERS SHOULD CONSIDER THEMSELVES ACTIVATED AT THE FIRST ISSUANCE OF A WATCH OR WARNING IN THEIR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 38-GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 7:43 PM CST | Tornado Warning | TAE | Jackson | 32 min |
| Mar 2, 10:16 PM CST | Dense Fog Advisory | TAE | Bay, Calhoun, Franklin, Gulf, Jefferson, Leon and 3 more | 10 hr |
| Mar 2, 10:16 PM CST | Marine Dense Fog Advisory | TAE | 9 hr | |
| Mar 3, 2:40 AM CST | Flood Watch | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Jackson and 5 more | 14 hr |
| Mar 3, 2:40 AM CST | Rip Current Statement | TAE | Bay, Walton | 11 hr |
| Mar 3, 2:51 AM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 18 hr |
| Mar 3, 3:30 AM CST | Small Craft Advisory | TAE | 18 hr | |
| Mar 3, 6:34 AM CST | Severe Thunderstorm Warning | TAE | Holmes, Jackson | 26 min |
| Mar 3, 7:01 AM CST | Special Marine Warning | TAE | 32 min | |
| Mar 3, 7:05 AM CST | Special Marine Warning | TAE | 55 min | |
| Mar 3, 7:13 AM CST | Severe Thunderstorm Warning | TAE | Holmes, Walton | 32 min |
| Mar 3, 7:27 AM CST | Severe Thunderstorm Warning | TAE | Walton, Washington | 48 min |
| Mar 3, 7:48 AM CST | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 27 min |
| Mar 3, 7:57 AM CST | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Washington | 33 min |
| Mar 3, 8:16 AM CST | Tornado Warning | TAE | Gadsden, Jefferson, Leon, Liberty | 44 min |
| Mar 3, 8:54 AM CST | Severe Thunderstorm Warning | TAE | Gadsden, Jefferson, Leon | 36 min |
| Mar 3, 8:57 AM CST | Tornado Warning | TAE | Gadsden, Leon, Liberty | 48 min |
| Mar 3, 9:16 AM CST | Tornado Warning | TAE | Calhoun, Gadsden, Jackson, Liberty | 29 min |
| Mar 3, 9:43 AM CST | Tornado Warning | TAE | Gadsden | 32 min |
| Mar 3, 10:09 AM CST | Areal Flood Advisory | TAE | Jackson, Walton, Washington | 3 hr |
| Mar 3, 10:13 AM CST | Severe Thunderstorm Warning | TAE | Gadsden, Leon | 32 min |
| Mar 3, 10:28 AM CST | Severe Thunderstorm Warning | TAE | Gadsden, Leon | 32 min |
| Mar 3, 11:04 AM CST | Areal Flood Advisory | TAE | Calhoun, Gadsden, Jackson, Jefferson, Leon, Liberty | 3 hr |
| Mar 3, 11:22 AM CST | Flash Flood Warning | TAE | Bay, Calhoun, Gadsden, Jackson, Liberty, Walton and 1 more | 4 hr |
| Mar 3, 12:29 PM CST | Flash Flood Warning | TAE | Gadsden, Jackson | 3 hr |
| Mar 3, 12:56 PM CST | Special Weather Statement | TAE | Gulf, Leon, Liberty | 64 min |
| Mar 3, 1:03 PM CST | Severe Thunderstorm Warning | TAE | Gadsden, Jefferson, Leon | 27 min |
| Mar 3, 1:10 PM CST | Severe Thunderstorm Warning | TAE | Gadsden, Jefferson, Leon, Liberty, Wakulla | 50 min |
| Mar 3, 1:20 PM CST | Areal Flood Advisory | TAE | Leon | 115 min |
| Mar 3, 1:28 PM CST | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Madison | 47 min |
| Mar 3, 1:53 PM CST | Special Marine Warning | TAE | 52 min | |
| Mar 3, 2:00 PM CST | Special Weather Statement | TAE | Gulf, Jefferson, Liberty, Wakulla | 60 min |
| Mar 3, 2:02 PM CST | Wind Advisory | TAE | Dixie, Jefferson, Lafayette, Leon, Madison, Taylor and 1 more | 5 hr |
| Mar 3, 2:13 PM CST | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Madison, Taylor | 62 min |
| Mar 3, 2:39 PM CST | Special Marine Warning | TAE | 66 min | |
| Mar 3, 3:24 PM CST | Special Weather Statement | TAE | Franklin, Wakulla | 51 min |
| Mar 3, 3:57 PM CST | Special Marine Warning | TAE | 93 min | |
| Mar 3, 4:29 PM CST | Gale Warning | TAE | 17 hr | |
| Mar 3, 4:29 PM CST | Small Craft Advisory | TAE | 26 hr | |
| Mar 3, 4:38 PM CST | Areal Flood Warning | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 9 more | 10 hr |
| Mar 2, 6:20 PM CST | Severe Thunderstorm Warning | TAE | Dale, Geneva, Houston | 25 min |
| Mar 2, 6:53 PM CST | Special Weather Statement | TAE | Houston | 37 min |
| Mar 2, 7:30 PM CST | Special Weather Statement | TAE | Houston | 30 min |
| Mar 2, 8:02 PM CST | Tornado Warning | TAE | Houston | 28 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.